# SDR GTIA040647

- Difficulty date: June 4, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT CARGO PIT HAS NUMEROUS BARE METAL AREAS AND CORROSION IN JAMB AREA.  CORRSION ON JAMB BEAM OUT OF LIMITS.  REMOVED JAMB BEAM.  LOCATED AND DRILLED NEW JAMB BEAM.  INSTALLED NEW JAMB BEAM.  (M)
